# SDR ASOA2016062115092

- Difficulty date: June 21, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 20,467 hours, 13,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FROM BS 349-364 AT STRINGER 27 HAVE CORROSION.   REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-42-06-001-0041-A01, 51-42-21-001-001-A01.
